# SDR MWEA011365

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 46,837 hours, 31,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 595602617
- Condition: Damaged
- Location: Station 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO INTERIOR SKIN HAS A CUT BETWEEN STAITON 360 THROUGH 364 AND LONGERON 27 LEFT THROUGH 28 LEFT.  --  FABRICATED AND INSTALLED REPAIR DOUBLER.
